# SDR SWAA2022041143886

- Difficulty date: December 1, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 26,916 hours, 11,521 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED ON L2 DOOR SWEEPER SEAL PAN ASSY. / L2 DOOR SWEEPER SEAL PAN ASSY BRACKET REPLACEMENT ACCOMPLISHED ON NRC 40231/8700/0009 DEFECT #Y137462
